# SDR SWAA2021071485549

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 869 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS896 RBL21 WL169. ; / [01] REMOVED CORROSION FROM ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 896 RBL 21 WL 169 IN AREA OF 2.5' X 1.2' X 0.008' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OFF LIMIT IAW 53-00-53-1A-1 DETAIL 4A(2)A FIG.103-D TOOLS USED MICR0METER ID ATS1671; S/N 65093024; [02] VERIFIED REMOVAL OF CORROSION FROM ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 896 RBL 21 WL 169 IN AREA OF 2.5' X 1.2' X 0.008' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-1 DETAIL 4A(2)A FIG.103-D  TOOLS USED MICR0METER ID ATS1671; S/N 65093024; [03] WORK WILL BE ACCOMPLISHED IN CUSTOMER CARD # TTG8Q005GV0N; [04] CORRECTION STEP 3 WORK WILL BE ACCOMPLISHED IN CUSTOMER CARD TTG8Q005GVMC; [05] VERIFIED INSTALLATION OF ACB FLOOR TO SIDE WALL SUPPORT ANGLE WILL BE ACCOMPLISHED IN CUSTOMER CARD TTG8Q005GVMC; [06] VERIFIED CARD COMPLETE; [07] CORRECTED MEASUREMENTS SECTION ITEM #15; [08] COMPLETE
